ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 21, 2019, Issue 4

2-Local Isometries of Non-Commutative Lorentz Spaces


Alimov, A. A.  , Chilin, V. I.
Vladikakazian Mathematical Journal. 2019 . Vol. 21. Issue 4. P.11-24
DOI 10.23671/VNC.2019.21.44595
 

Isometries of Real Subspaces of Self-Adjoint Operators in Banach Symmetric Ideals


Aminov, B. R. , Chilin, V. I.
Vladikakazian Mathematical Journal. 2019 . Vol. 21. Issue 4. P.11-24
DOI 10.23671/VNC.2019.21.44607
 

Some Remarks About Nonstandard Methods in Analysis. I


Gordon, E. I.
Vladikakazian Mathematical Journal. 2019 . Vol. 21. Issue 4. P.25-41
DOI 10.23671/VNC.2019.21.44619
 

Lexicographic Structures on Vector Spaces


Gutman, A. E. , Emelyanenkov, I. A.
Vladikakazian Mathematical Journal. 2019 . Vol. 21. Issue 4. P.42-55
DOI 10.23671/VNC.2019.21.44621
 

Unbounded Order Convergence and the Gordon Theorem


Emelyanov, E. Y. , Gorokhova, S. G. , Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2019 . Vol. 21. Issue 4. P.56-62
DOI 10.23671/VNC.2019.21.44624
 

The Gordon Theorem: Origins and Meaning


Kusraev, A. G. , Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2019 . Vol. 21. Issue 4. P.63-70
DOI 10.23671/VNC.2019.21.44626
 

A Boolean Valued Analysis Approach to Conditional Risk


Zapata, J. M.
Vladikakazian Mathematical Journal. 2019 . Vol. 21. Issue 4. P.71-89
DOI 10.23671/VNC.2019.21.44629
 

I. I. Gordon who was an adressee of L. S. Pontryagin (Introductory Notes)


Gordon, E. I.
Vladikakazian Mathematical Journal. 2019 . Vol. 21. Issue 4. P.90-98
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт